EconPapers    
Economics at your fingertips  
 

On the Indefinite Quadratic Fractional Optimization with Two Quadratic Constraints

S. Fallahi () and M. Salahi ()
Additional contact information
S. Fallahi: University of Guilan
M. Salahi: University of Guilan

Journal of Optimization Theory and Applications, 2014, vol. 162, issue 1, No 13, 249-256

Abstract: Abstract In this paper, we consider minimizing the ratio of two indefinite quadratic functions subject to two quadratic constraints. Using the extension of Charnes–Cooper transformation, we transform the problem to a homogenized quadratic problem. Then, we show that, under certain assumptions, it can be solved to global optimality using semidefinite optimization relaxation.

Keywords: Fractional quadratic optimization; Global optimization; Semidefinite optimization; Relaxation (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://link.springer.com/10.1007/s10957-013-0417-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:162:y:2014:i:1:d:10.1007_s10957-013-0417-2

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-013-0417-2

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:162:y:2014:i:1:d:10.1007_s10957-013-0417-2